# SDR SWAA2022092645575

- Difficulty date: August 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR BEAM STA 294.5 LBL 11 HAS CORROSION. / [01] INSTALLED EWIS PROTECTION AT FLOOR BEAM STA 294.5 LBL11 AREA . REF 20-60-07-913-801;[02] REMOVED CORROSION AT FWD WET AREA FLOOR BEAM STA 294.5 LBL 11 SRM 51-10-02-0G-0; [14] FABRICATED SPLICE ANGLES 4 E/A MATERIAL USED 7075-0 .080' AS PER B737-7 SRM 53-51-2R-16.;;[26] FABRICATED AND LOCATED FASTENER HOLES AT TAPERED FILLERS MATERIAL USED 7075-T6; .O71'[28] VERIFIED STEPS 26 AND 27 FABRICATED AND LOCATED FASTENER HOLES AT TAPERED FILLERS MATERIAL USED 7075-T6; .O71;[29] OK TO TREAT AND PRIME TAPERED FILLERS;[30] TREATED AND PRIMED TAPERED FILLERS AS PER B737-7 SOPM 20-41-02.;[31] OK TO INSTALL TAPERED FILLERS;[32] INSTALLED TAPERED FILLERS AT FLOOR BEAM REPAIR STA 294.5 AS PER B737-7 SRM 53-10-51-2R-16.;[33] VERIFIED STEP 32 INSTALLED TAPERED FILLERS AT FLOOR BEAM REPAIR STA 294.5;[34] ACCOMPLISHED INSTALLATION AT FLOOR BEAM REPAIR BETWEEN LBL 21 TO RBL 25; STA 294.5 AS PER B737-7 SRM 53-10-51-2R-16.;[35] REINSTALLED INTERCOSTALS' BETWEEN STA 294.5 TO STA 277 RBL 12 STEPS #9 SRM51-40-02-0G-0
